A Kleene Theorem for Languages of Words Indexed by Linear Orderings

Abstract : In a preceding paper, Bruyère and Carton introduced automata, as well as rational expressions, which allow to deal with words indexed by linear orderings. A Kleene-like theorem was proved for words indexed by countable scattered linear orderings. In this paper we extend this result to languages of words indexed by all linear orderings.
Type de document :
Article dans une revue
International Journal of Foundations of Computer Science, World Scientific Publishing, 2006, 17 (3), pp.519-542
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00160976
Contributeur : Olivier Carton <>
Soumis le : lundi 9 juillet 2007 - 15:39:20
Dernière modification le : jeudi 15 novembre 2018 - 20:26:55
Document(s) archivé(s) le : jeudi 8 avril 2010 - 22:45:21

Fichier

article.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00160976, version 1

Collections

Citation

Alexis Bès, Olivier Carton. A Kleene Theorem for Languages of Words Indexed by Linear Orderings. International Journal of Foundations of Computer Science, World Scientific Publishing, 2006, 17 (3), pp.519-542. 〈hal-00160976〉

Partager

Métriques

Consultations de la notice

144

Téléchargements de fichiers

77